Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A factorization theorem for unfoldings of analytic functions

Author: Tatsuo Suwa
Journal: Proc. Amer. Math. Soc. 104 (1988), 131-134
MSC: Primary 58H15; Secondary 32G07
MathSciNet review: 958056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \tilde f$ and $ g$ be holomorphic function germs at 0 in $ {{\mathbf{C}}^n} \times {{\mathbf{C}}^n} = \left\{ {\left( {x,s} \right)} \right\}$. If $ {d_x}g\Lambda {d_x}\tilde f = 0$ and if $ f\left( x \right) = \tilde f\left( {x,0} \right)$ is not a power or a unit, then there exists a germ $ \lambda $ at 0 in $ {{\mathbf{C}}^n} \times {{\mathbf{C}}^n}$ such that $ g\left( {x,s} \right) = \lambda \left( {\tilde f\left( {x,s} \right),s} \right)$. The result has the implication that the notion of an RL-morphism in the unfolding theory of foliation germs generalizes that of a right-left morphism in the function germ case.

References [Enhancements On Off] (What's this?)

  • [1] J.-F. Mattei et R. Moussu, Holonomie et intégrales premières, Ann. Sci. Ecole Norm. Sup. 13 (1980), 469-523. MR 608290 (83b:58005)
  • [2] R. Moussu, Sur l'existence d'intégrales premières pour un germe de forme de Pfaff, Ann. Inst. Fourier (Grenoble) 26 (1976), 171-220. MR 0415657 (54:3737)
  • [3] R. Moussu et J.-C. Tougeron, Fonctions composées analytiques et defférentiables, C. R. Acad. Sci. Paris 282 (1976), 1237-1240. MR 0409876 (53:13628)
  • [4] T. Suwa, A theorem of versality for unfoldings of complex analytic foliation singularities, Invent. Math. 65 (1981), 29-48. MR 636878 (83e:32025)
  • [5] -, Determinacy of analytic foliation germs, Advanced Studies in Pure Math., vol. 5, Foliations (I. Tamura, ed.), Kinokuniya and North-Holland, 1985, pp. 427-460. MR 877343 (88f:58011)
  • [6] -, The versality theorem for RL-morphisms of foliation unfoldings, Advanced Studies in Pure Math., vol. 8, Complex Analytic Singularities (T. Suwa and P. Wagreich, eds.), Kinokuniya and North-Holland, 1986, pp. 599-631. MR 894309 (89e:32030)
  • [7] G. Wassermann, Stability of unfoldings, Lecture Notes in Math., vol. 393, Springer-Verlag, Berlin and New York, 1974. MR 0410789 (53:14532)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58H15, 32G07

Retrieve articles in all journals with MSC: 58H15, 32G07

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society